I was so nauseous Sunday night that when I threw up, I sent my heart out of rhythm into atrial fibrillation (afib), which means by heart isn’t beating right and if not taken care, I could throw A clot in my lungs. So i went to hackettstown hosp. Sunday night since my cardiologist practices out of there. It was terrible. They wouldn’t use my port and the nurse couldn’t get a vein so that hurt. Yeah. And in general, they weren’t as a solid as Morristown, so Since my cardiologist is old, I’m gonna look for one outta Morristown.
If the heart doesn’t go back into normal rhythm on its own with the the meds they give, then they shock it. Shocking was scheduled for this mornign, but my heart went back in yesterday and I went home.
It was so rough for Lex and me, No sleep and having my heart out is very winding, and scary. At times, it feels like I could be dying. Last time it happened, two years ago in 2011, I lost all feeling in my extremities and though I actually could be dying.
Th e positives that came out of this are that LEx and I endured again and God brought us through AGAIN. Also, I found out the patch i’ve been wearing is for pain, not for nausea. I was misinformed by a nurse and thought this new patch was also for nausea, so I replaced patches and wasn’t getting the right medication. It’s amazing I didn’t get more nauseous.
I also thought I was only supposed to take one prednizone (steroid) instead of two. That was my fault, but the doc. said it was ok.
So we made it through. I could barely move last night or I’d feel sick, but it’s getting better and God will use this; he already has in fact with a friend who was recently diagnosed with a different type of cancer.
So, as you pray for Lex and me, please also keep my 3 other friends/acquaintance who also have cancer. thansk